An extension of one direction in Marty's normality criterion

Jürgen Grahl, Shahar Nevo

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


We prove the following extension of one direction in Marty's theorem: If k is a natural number, α > 1 and F is a family of functions meromorphic on a domain D all of whose poles have multiplicity at least k/α-1, then the normality of F implies that the family (Formula presented.) is locally uniformly bounded.

Original languageEnglish
Pages (from-to)205-217
Number of pages13
JournalMonatshefte fur Mathematik
Issue number2
StatePublished - Jun 2014

Bibliographical note

Funding Information:
Research of Shahar Nevo was supported by the Israel Science Foundation, Grant No. 395/2007.


  • Marty's theorem
  • Nevanlinna theory
  • Normal families


Dive into the research topics of 'An extension of one direction in Marty's normality criterion'. Together they form a unique fingerprint.

Cite this